MathSciNet Relay Station
MathSciNet bibliographic data
MR1800295 57R17 (57M50 57R57)
Chen, Weimin; Matveyev, Rostislav Symplectic Lefschetz fibrations on $S^1\times M^3$. Geom. Topol. 4 (2000), 517–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement